Year 2020, Volume 49 , Issue 3, Pages 950 - 961 2020-06-02

Relative bi-ideals and relative quasi ideals in ordered semigroups

Noor Mohammad KHAN [1] , Md. Firoj ALİ [2]


In this paper, after introducing the notion of relative bi-ideals and relative quasi ideals in ordered semigroups, some important properties of these bi-ideals and quasi ideals are studied. Then relatively prime and relatively weakly semiprime bi-ideals are defined and some vital results have been proved. We also define relative regularity and relative intra-regularity of an ordered semigroup and prove some results based on the connection among intra-regularity of an ordered semigroup, relative quasi and relative bi-ideals of that ordered semigroup. Finally some important results connecting relative regularity, relatively prime bi-ideals and relatively weakly semiprime bi-ideals of an ordered semigroup have also been obtained.
Ordered semigroups, ideals, relative ideals, bi-ideals, relative bi-ideals, relative quasi ideals, relatively prime and relatively weakly semiprime bi-ideals, relative regularity and relative intra-regularity
  • [1] M.F. Ali, N.M. Khan and A. Mahboob, Relative ideals in ordered semigroups, sub- mitted for publication.
  • [2] N.G. Alimov, On ordered semigroups, Izvestiya Akad. Nauk SSSR. 14, 569–576, 1950.
  • [3] A.H. Clifford, Totally ordered commutative semigroups, Bull. Amer. Math. Soc. 64, 305–316, 1958.
  • [4] A.H. Clifford and G.B. Preston, The algebraic theory of semigroups. Vol. I., Mathe- matical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961.
  • [5] L. Fuchs, Partially ordered algebraic systems, Pergamon Press, 113–115, 1963.
  • [6] R.A. Good and D.R. Hughes, Associative groups for a semigroup, Bull. Amer. Math. Soc. 58, 79–81, 1958.
  • [7] Y.V. Hion, Ordered semigroups, Izvestiya Akad. Nauk SSSR. 21, 209–222, 1957.
  • [8] N. Kehayopulu, On weakly prime ideals of ordered semigroups, Math. Japonica, 35( 6), 1051–1056, 1990.
  • [9] N. Kehayopulu, On prime, weakly prime ideals in ordered semigrous, Semigroup Fo- rum, 44, 341–346, 1992.
  • [10] N. Kehayopulu, On Regular duo ordered semigroups, Math. Japonica, 37, 535–540, 1992.
  • [11] N. Kehayopulu, S. Lajos and M. Singelis, On intra-regular ordered semigroups, PU. M. A. 4, 317–327, 1993.
  • [12] S. Lajos and G. Szasz, On characterizations of certain classes of semigroups, Publ. Math. Debecen, 25, 225–227, 1978.
  • [13] S. Lajos, Bi-ideals in semigroups I, A survey PU. M. A. Ser. A, 2, 3–4, 1991.
  • [14] D.M. Lee and S.K. Lee, On Intra-regular Ordered Semigroups, Kangweon-Kyungki Math. Jour. 14 (1), 95–100, 2006.
  • [15] H.J. le Roux, A note on Prime and Semiprime Bi-ideals of Rings, Kyungpook Math. J. 35, 243–247, 1995.
  • [16] Renáta Hrmová, Relative ideals in semigroups, Matematický Casopis, 17 (3), 206– 223, 1967.
  • [17] R. Saritha, Prime and Semiprime Bi-ideals in Ordered Semigroups, Int. J. Algebra, 7 (17), 839–845, 2013.
  • [18] O. Steinfeld, On quotients and prime ideals, Acta. Math. Acad. Sci. Hung. 4, 289–298, 1953.
  • [19] O. Steinfeld, Quasi ideals in Rings and Semigroups, Akademiaikiado, Budapest, 1978.
  • [20] G. Szász, Eine Charakteristik der Primidealhalbgruppen, Publ. Math. Debrecen, 17, 209–213, 1970.
  • [21] A.P.J. van der Walt, Prime and Semiprime Bi-ideals, Quaest. Math. 5, 341–345, 1983.
  • [22] A.D. Wallace, Relative ideals in semigroups I, Colloq. Math. 9, 55–61, 1962.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-8360-5851
Author: Noor Mohammad KHAN (Primary Author)
Institution: Aligarh Muslim University
Country: India


Orcid: 0000-0002-6426-8968
Author: Md. Firoj ALİ
Institution: Aligarh Muslim University
Country: India


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms624046, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {950 - 961}, doi = {10.15672/hujms.624046}, title = {Relative bi-ideals and relative quasi ideals in ordered semigroups}, key = {cite}, author = {Khan, Noor Mohammad and Ali̇, Md. Firoj} }
APA Khan, N , Ali̇, M . (2020). Relative bi-ideals and relative quasi ideals in ordered semigroups . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 950-961 . DOI: 10.15672/hujms.624046
MLA Khan, N , Ali̇, M . "Relative bi-ideals and relative quasi ideals in ordered semigroups" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 950-961 <https://dergipark.org.tr/en/pub/hujms/issue/54699/624046>
Chicago Khan, N , Ali̇, M . "Relative bi-ideals and relative quasi ideals in ordered semigroups". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 950-961
RIS TY - JOUR T1 - Relative bi-ideals and relative quasi ideals in ordered semigroups AU - Noor Mohammad Khan , Md. Firoj Ali̇ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.624046 DO - 10.15672/hujms.624046 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 950 EP - 961 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.624046 UR - https://doi.org/10.15672/hujms.624046 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Relative bi-ideals and relative quasi ideals in ordered semigroups %A Noor Mohammad Khan , Md. Firoj Ali̇ %T Relative bi-ideals and relative quasi ideals in ordered semigroups %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.624046 %U 10.15672/hujms.624046
ISNAD Khan, Noor Mohammad , Ali̇, Md. Firoj . "Relative bi-ideals and relative quasi ideals in ordered semigroups". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 950-961 . https://doi.org/10.15672/hujms.624046
AMA Khan N , Ali̇ M . Relative bi-ideals and relative quasi ideals in ordered semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 950-961.
Vancouver Khan N , Ali̇ M . Relative bi-ideals and relative quasi ideals in ordered semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 950-961.